Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Itchy skin on legs, arms, face, red rashes and bumps. Taking cipralex, no relief. Cure for itching?

Hi Problem with increasingly itchy skin over the past year...always had excema, on hands, but now itchy all over at times. I have been on 20mg Cipralex for past 6 months. Hear this can create itchy skin too! Steroid cream I have been prescribed is increasingly ineffective. Also have itchy skin on legs, arms and ears and face at times. Any advice would be appreciated. Usually get red rash with itching and sometimes small bumps. Moisturizing skin has limited effect/relief.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might be suffering from a condition called as atopic dermatitis.

Cipralex is a n anti depprasant.
Only this is not going to help you.

You may require treatment with oral and topical steroids.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor